Missouri, 2004Damaging Wind in Missouri, May 25, 2004
May 25, 2004 · NWS LSX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at May 25, 3:00 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, May 25, 3:00 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FLOOD WATCH LOCATION
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT TUE MAY 25 2004
MCS...SQUALL LINE MOVG SEWD THRU CWA ATTM. OUTFLOW BNDRY EXTDS FM
JUST SE OF STL SW TO JUST N OF SGF. MSAS SHOWING STG 3 HR PRES
RISES OF 5-6 MB OVR W CNTRL MO BHND OUTFLOW BNDRY WITH PLENTY OF SFC
BASED INSTABILITY AHD OF BNDRY WITH MSAS SFC LI VALUES ARND -7 JUST
S AND SE OF STL. MAY NEED TO SHIFT THE CURRENT FLOOD WATCH FURTHER
S AS CONVECTION HAS BCM MORE E-W ORIENTED FM NR JEF W THRU ADRIAN
MO. ALTHOUGH CLOUD TOPS HAVE BEEN WRMG ON IR SATT PICS FLOOD THREAT
SHOULD CONT TIL AT LEAST 7 OR 8 AM. 30-35 KT SWLY LLJ WILL CONT TO
BRNG STG TEMP AND MOISTURE ADVCTN TO SRN MO OVR SFC OUTFLOW BNDRY.
BEST THREAT FOR CONVECTION THIS AFTN INTO TGT WILL SHIFT FURTHER S
AS CDFNT CONTS TO MOV SLOWLY SEWD WITH OLD OUTFLOW BNDRYS S AND SE
OF THE CWA BY LATER TDA. WILL MENTION THE HIGHEST POPS TDA AND TGT
OVR THE SRN AND SERN PTN OF THE CWA WITH BOTH THE ETA AND GFS
SHOWING THE CDFNT INTO SRN MO BY 12Z WED. ETA MDL DEPICTS THE
HIGHEST 850 MB DWPTS AND WAA OVR THE SRN PTN OF THE CWA THIS AFTN
AND TGT WITH WK CAA AND DRYING OVR THE NRN PTN OF THE CWA. ETA MDL
ALSO DISPLAYING THE HIGHEST K INDICES AND LOWEST SFC LI VALUES OVR
THE SRN AND SERN PTN OF THE CWA TGT ALNG AND AHD OF SYNOPTIC FNT.
MDLS SHOWING FNT WKNG BY THU WITH LOW LVL FLOW BCMG SLY AS WK SFC
RDG MOVS SEWD INTO THE OH AND TN VLY REGION. GFS MDL HAS ANOTHER
CDFNT MOVG SEWD THRU THE CWA THU AFTN AND THU NGT AS SEVERAL
RELATIVELY STG SHRTWVS MOV EWD THRU THE NRN AND CNTRL PLAINS. WILL
PUT POPS OVR THE ENTR CWA MAINLY THU AFTN AND EVNG. WITH PLENTY OF
DIURNAL CLOUDINESS AND THE FNT SHIFTING SLOWY SWD TEMPS...ESPECIALLY
THE DAYTIME HIGHS SHOULD BE BLW PERSISTANCE THRU WED NGT.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
.MO...FLOOD WATCH TIL 9 AM FOR PART OF CNTRL MO
.IL...FLOOD WATCH TIL 9 AM FOR PART OF SWRN IL
GKS
EFFECTIVE 7 AM JUNE 8 2004...THE AWIPS PRODUCT IDENTIFIER FOR THIS
PRODUCT WILL CHANGE FROM AFDSTL TO AFDLSX. THE WMO HEADER WILL
REMAIN UNCHANGED. PLEASE ENSURE THAT ANY NEEDED CHANGES ARE
COMPLETED BY JUNE 8 2004.
Hazardous weather outlook, May 25, 5:16 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT TUE MAY 25 2004
ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-042-052-261100-
ADAMS IL-AUDRAIN-BROWN-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-
KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONROE-MONTGOMERY IL-PIKE-
PIKE IL-RALLS-SHELBY-
616 AM CDT TUE MAY 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE
REGION. THUNDERSTORMS WILL DEVELOP MAINLY DURING THE AFTERNOON AND
EVENING HOURS IN THE HUMID AND UNSTABLE ENVIRONMENT ALONG AND JUST
AHEAD OF THE COLD FRONT. A FEW STORMS MAY BECOME SEVERE...PRODUCING
DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY
THERE IS A CONTINUED CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT...THEN A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE MEMORIAL DAY
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
ILZ064-069-070-074-100>102-MOZ041-047>051-059>065-261100-
BOND IL-BOONE-CALLAWAY-CLINTON IL-COLE-FRANKLIN-GASCONADE-JEFFERSON-
MADISON IL-MARION IL-MONITEAU-MONROE IL-MONTGOMERY-OSAGE-ST CHARLES-
ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON IL-
616 AM CDT TUE MAY 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSOURI AND SOUTHWEST
ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A FLOOD WATCH IN EFFECT UNTIL 9 AM AS THUNDERSTORMS
CONTAINING HEAVY RAINFALL CONTINUE TO MOVE EASTWARD THROUGH THE
REGION THIS MORNING. THESE THUNDERSTORMS MAY PRODUCE FLOODING OF
LOW LYING AREAS AS THEY DUMP HEAVY RAINS ON AREAS WHERE THE
GROUND IS ALREADY SATURATED DUE TO HEAVY RAINFALL FROM
THUNDERSTORMS LAST NIGHT.
THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE
REGION. THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY AND CONTINUE
THROUGH THE NIGHT IN THE HUMID AND UNSTABLE ENVIRONMENT ALONG AND
JUST AHEAD OF THE COLD FRONT. A FEW STORMS MAY BECOME SEVERE...
PRODUCING DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY
THERE IS A CONTINUED CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT...THEN A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE MEMORIAL DAY
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
ILZ079-MOZ072>075-084-085-099-261100-
CRAWFORD-IRON-MADISON-RANDOLPH IL-REYNOLDS-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON-
616 AM CDT TUE MAY 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI AND A SMALL
PART OF SOUTHWEST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT AS A
COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.
THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY AND CONTINUE THROUGH THE
NIGHT IN THE HUMID AND UNSTABLE ENVIRONMENT ALONG AND JUST AHEAD OF
THE COLD FRONT. A FEW STORMS MAY BECOME SEVERE...PRODUCING DAMAGING
WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY
THERE IS A CONTINUED SLIGHT RISK OF THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY NIGHT AS THE COLD FRONT BECOMES STATIONARY
ACROSS THE REGION.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE MEMORIAL DAY
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
GKS
In the hours before
Local storm report, May 25, 12:21 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 1 N MODESTO 39.49N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
16 POWER POLES DOWN AND POWER LINES DOWN ACROSS HIGHWAY
111.
1255 AM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/25/2004 BOND IL LAW ENFORCEMENT
TREES DOWN ON NORTH SIDE OF TOWN, BLOCKING SEVERAL ROADS.
&&
TRUETTLocal storm report, May 25, 12:21 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 1 N MODESTO 39.49N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
16 POWER POLES DOWN AND POWER LINES DOWN ACROSS HIGHWAY
111.
1255 AM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/25/2004 BOND IL LAW ENFORCEMENT
TREES DOWN ON NORTH SIDE OF TOWN, BLOCKING SEVERAL ROADS.
&&
TRUETTLocal storm report, May 25, 12:53 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
SEVERAL TREES DOWN.
1245 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
05/25/2004 ST. CLAIR IL AIRPLANE PILOT
TREES DOWN.
1245 AM TSTM WND DMG LEBANON 38.60N 89.82W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN
1250 AM TSTM WND DMG SUMMERFIELD 38.60N 89.75W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES BLOWN ONTO HOUSES.
0125 AM TSTM WND DMG SHAFTER 39.01N 89.19W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOCKING HIGHWAY 185.
0130 AM TSTM WND DMG VANDALIA 38.98N 89.10W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOWN DOWN...BLOCKING STREETS.
0135 AM TSTM WND DMG ST. ELMO 39.02N 88.85W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES DOWN ON WEST SIDE OF TOWN.
&&
TRUETTLocal storm report, May 25, 12:53 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
SEVERAL TREES DOWN.
1245 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
05/25/2004 ST. CLAIR IL AIRPLANE PILOT
TREES DOWN.
1245 AM TSTM WND DMG LEBANON 38.60N 89.82W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN
1250 AM TSTM WND DMG SUMMERFIELD 38.60N 89.75W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES BLOWN ONTO HOUSES.
0125 AM TSTM WND DMG SHAFTER 39.01N 89.19W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOCKING HIGHWAY 185.
0130 AM TSTM WND DMG VANDALIA 38.98N 89.10W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOWN DOWN...BLOCKING STREETS.
0135 AM TSTM WND DMG ST. ELMO 39.02N 88.85W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES DOWN ON WEST SIDE OF TOWN.
&&
TRUETTLocal storm report, May 25, 1:45 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
245 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0833 PM FUNNEL CLOUD 3 N CLARENCE 39.79N 92.26W
05/24/2004 SHELBY MO TRAINED SPOTTER
0908 PM HAIL SHELBYVILLE 39.81N 92.04W
05/24/2004 0.75 INCH SHELBY MO LAW ENFORCEMENT
0915 PM TSTM WND GST NEWARK 39.99N 91.97W
05/24/2004 62 MPH KNOX MO TRAINED SPOTTER
0935 PM HAIL PHILADELPHIA 39.84N 91.74W
05/24/2004 0.75 INCH MARION MO AMATEUR RADIO
0947 PM TSTM WND GST PALMYRA 39.80N 91.52W
05/24/2004 60 MPH MARION MO TRAINED SPOTTER
POWER OUT IN THE AREA.
0953 PM TSTM WND GST PALMYRA 39.80N 91.52W
05/24/2004 60 MPH MARION MO TRAINED SPOTTER
0953 PM HAIL PALMYRA 40.02N 91.20W
05/24/2004 0.88 INCH ADAMS IL LAW ENFORCEMENT
0955 PM FUNNEL CLOUD 5 SW MONTICELLO 40.07N 91.78W
05/24/2004 LEWIS MO LAW ENFORCEMENT
0958 PM TSTM WND DMG PALMYRA 39.80N 91.52W
05/24/2004 MARION MO LAW ENFORCEMENT
SEVERAL TREES DOWN IN TOWN. ONE TREE FELL ON VEHICLE ON
HIGHWAY 61.
1015 PM FUNNEL CLOUD 2 SE EWING 39.99N 91.69W
05/24/2004 LEWIS MO LAW ENFORCEMENT
1015 PM TSTM WND DMG 2 SE EWING 39.99N 91.69W
05/24/2004 LEWIS MO LAW ENFORCEMENT
POWER LINES DOWNED.
1015 PM TSTM WND DMG 2 NE PHILADELPHIA 39.84N 91.74W
05/24/2004 MARION MO LAW ENFORCEMENT
SUBSTANTIAL DAMAGE
1015 PM TSTM WND DMG QUINCY 39.93N 91.39W
05/24/2004 ADAMS IL LAW ENFORCEMENT
TREES AND POWER LINES DOWNED THROUGHOUT THE CITY OF
QUINCY.
1035 PM TSTM WND DMG PARIS 39.48N 92.00W
05/24/2004 MONROE MO TRAINED SPOTTER
TREES DOWN ACROSS MULBERRY ST.
1035 PM HAIL PARIS 39.48N 92.00W
05/24/2004 1.00 INCH MONROE MO TRAINED SPOTTER
1036 PM TORNADO RENSSELAER 39.67N 91.55W
05/24/2004 RALLS MO AMATEUR RADIO
1040 PM TORNADO 1 E RENSSELAER 39.67N 91.53W
05/24/2004 RALLS MO LAW ENFORCEMENT
1045 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
05/24/2004 RALLS MO LAW ENFORCEMENT
SEVERAL TREES DOWN.
1049 PM HAIL HANNIBAL 39.71N 91.38W
05/24/2004 1.00 INCH MARION MO AMATEUR RADIO
1110 PM TSTM WND DMG NEW CANTON 39.64N 91.10W
05/24/2004 PIKE IL LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN.
1110 PM TSTM WND DMG CURRYVILLE 39.35N 91.34W
05/24/2004 PIKE MO EMERGENCY MNGR
TREES DOWN.
1115 PM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
05/24/2004 PIKE MO LAW ENFORCEMENT
TREES DOWN.
1115 PM TSTM WND DMG FULTON 38.85N 91.95W
05/24/2004 CALLAWAY MO LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
1120 PM TSTM WND DMG ROCKPORT 39.54N 91.01W
05/24/2004 PIKE IL TRAINED SPOTTER
LARGE TREE DOWN AND BLOCKING DRIVEWAY
1120 PM TSTM WND DMG LOUISIANA 39.44N 91.06W
05/24/2004 PIKE MO LAW ENFORCEMENT
TREES DOWN.
1120 PM TSTM WND DMG DETROIT 39.62N 90.68W
05/24/2004 PIKE IL LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN.
1120 PM TSTM WND DMG GRIGGSVILLE 39.71N 90.73W
05/24/2004 PIKE IL LAW ENFORCEMENT
TREES DOWN.
1130 PM TSTM WND DMG CENTRALIA 39.21N 92.13W
05/24/2004 BOONE MO EMERGENCY MNGR
POWER LINES AND TREES DOWN
1150 PM TSTM WND DMG 6 NE JERSEYVILLE 39.18N 90.25W
05/24/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1150 PM TSTM WND DMG 6 S JERSEYVILLE 39.03N 90.33W
05/24/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1200 AM TSTM WND DMG 2 E SCOTTVILLE 39.48N 90.07W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
GRAIN BIN DESTROYED...ROOFS BLOWN OFF HOUSE AND BARN.
1200 AM TSTM WND DMG KEMPER 39.22N 90.17W
05/25/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1200 AM TSTM WND DMG 3 E JERSEYVILLE 39.12N 90.33W
05/25/2004 JERSEY IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON HIGHWAY 16.
1205 AM TSTM WND DMG MODESTO 39.48N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
SEVERAL TREES DOWN...BLOCKING ROADS.
1205 AM TSTM WND DMG 1 N MODESTO 39.49N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
16 POWER POLES DOWN AND POWER LINES DOWN ACROSS HIGHWAY
111.
1210 AM TSTM WND GST 5 NW ST. CHARLES 38.79N 90.52W
05/25/2004 58 MPH ST. CHARLES MO AWOS
1210 AM TSTM WND DMG ST. CHARLES 38.79N 90.52W
05/25/2004 ST. CHARLES MO LAW ENFORCEMENT
SEVERAL TREES BLOWN ONTO HOUSES BY HIGH WINDS
1215 AM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
05/25/2004 ST. LOUIS MO LAW ENFORCEMENT
NUMEROUS TREES DOWN.
1225 AM TSTM WND DMG WOOD RIVER 38.86N 90.08W
05/25/2004 MADISON IL AMATEUR RADIO
GARAGE DAMAGED BY HIGH WINDS...AND TREES BLOWN DOWN.
1230 AM TSTM WND DMG STAUNTON 39.01N 89.79W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
TREES AND POWER LINES BLOCKING ROUTE 4 IN STAUNTON.
1230 AM TSTM WND DMG 2 W BALLWIN 38.59N 90.59W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN.
1230 AM TSTM WND DMG VIRDEN 39.50N 89.77W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
TREE BLOWN ONTO HOUSE.
1234 AM TSTM WND GST LITCHFIELD 39.18N 89.66W
05/25/2004 60 MPH MONTGOMERY IL AWOS
1235 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
SEVERAL TREES DOWN.
1245 AM TSTM WND DMG LEBANON 38.60N 89.82W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN
1245 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN.
1250 AM TSTM WND DMG SUMMERFIELD 38.60N 89.75W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES BLOWN ONTO HOUSES.
1255 AM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/25/2004 BOND IL LAW ENFORCEMENT
TREES DOWN ON NORTH SIDE OF TOWN, BLOCKING SEVERAL ROADS.
0125 AM TSTM WND DMG SHAFTER 39.01N 89.19W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOCKING HIGHWAY 185.
0130 AM TSTM WND DMG VANDALIA 38.98N 89.10W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOWN DOWN...BLOCKING STREETS.
0135 AM TSTM WND DMG ST. ELMO 39.02N 88.85W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES DOWN ON WEST SIDE OF TOWN.
&&
TRUETTLocal storm report, May 25, 1:45 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
245 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0833 PM FUNNEL CLOUD 3 N CLARENCE 39.79N 92.26W
05/24/2004 SHELBY MO TRAINED SPOTTER
0908 PM HAIL SHELBYVILLE 39.81N 92.04W
05/24/2004 0.75 INCH SHELBY MO LAW ENFORCEMENT
0915 PM TSTM WND GST NEWARK 39.99N 91.97W
05/24/2004 62 MPH KNOX MO TRAINED SPOTTER
0935 PM HAIL PHILADELPHIA 39.84N 91.74W
05/24/2004 0.75 INCH MARION MO AMATEUR RADIO
0947 PM TSTM WND GST PALMYRA 39.80N 91.52W
05/24/2004 60 MPH MARION MO TRAINED SPOTTER
POWER OUT IN THE AREA.
0953 PM TSTM WND GST PALMYRA 39.80N 91.52W
05/24/2004 60 MPH MARION MO TRAINED SPOTTER
0953 PM HAIL PALMYRA 40.02N 91.20W
05/24/2004 0.88 INCH ADAMS IL LAW ENFORCEMENT
0955 PM FUNNEL CLOUD 5 SW MONTICELLO 40.07N 91.78W
05/24/2004 LEWIS MO LAW ENFORCEMENT
0958 PM TSTM WND DMG PALMYRA 39.80N 91.52W
05/24/2004 MARION MO LAW ENFORCEMENT
SEVERAL TREES DOWN IN TOWN. ONE TREE FELL ON VEHICLE ON
HIGHWAY 61.
1015 PM FUNNEL CLOUD 2 SE EWING 39.99N 91.69W
05/24/2004 LEWIS MO LAW ENFORCEMENT
1015 PM TSTM WND DMG 2 SE EWING 39.99N 91.69W
05/24/2004 LEWIS MO LAW ENFORCEMENT
POWER LINES DOWNED.
1015 PM TSTM WND DMG 2 NE PHILADELPHIA 39.84N 91.74W
05/24/2004 MARION MO LAW ENFORCEMENT
SUBSTANTIAL DAMAGE
1015 PM TSTM WND DMG QUINCY 39.93N 91.39W
05/24/2004 ADAMS IL LAW ENFORCEMENT
TREES AND POWER LINES DOWNED THROUGHOUT THE CITY OF
QUINCY.
1035 PM TSTM WND DMG PARIS 39.48N 92.00W
05/24/2004 MONROE MO TRAINED SPOTTER
TREES DOWN ACROSS MULBERRY ST.
1035 PM HAIL PARIS 39.48N 92.00W
05/24/2004 1.00 INCH MONROE MO TRAINED SPOTTER
1036 PM TORNADO RENSSELAER 39.67N 91.55W
05/24/2004 RALLS MO AMATEUR RADIO
1040 PM TORNADO 1 E RENSSELAER 39.67N 91.53W
05/24/2004 RALLS MO LAW ENFORCEMENT
1045 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
05/24/2004 RALLS MO LAW ENFORCEMENT
SEVERAL TREES DOWN.
1049 PM HAIL HANNIBAL 39.71N 91.38W
05/24/2004 1.00 INCH MARION MO AMATEUR RADIO
1110 PM TSTM WND DMG NEW CANTON 39.64N 91.10W
05/24/2004 PIKE IL LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN.
1110 PM TSTM WND DMG CURRYVILLE 39.35N 91.34W
05/24/2004 PIKE MO EMERGENCY MNGR
TREES DOWN.
1115 PM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
05/24/2004 PIKE MO LAW ENFORCEMENT
TREES DOWN.
1115 PM TSTM WND DMG FULTON 38.85N 91.95W
05/24/2004 CALLAWAY MO LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
1120 PM TSTM WND DMG ROCKPORT 39.54N 91.01W
05/24/2004 PIKE IL TRAINED SPOTTER
LARGE TREE DOWN AND BLOCKING DRIVEWAY
1120 PM TSTM WND DMG LOUISIANA 39.44N 91.06W
05/24/2004 PIKE MO LAW ENFORCEMENT
TREES DOWN.
1120 PM TSTM WND DMG DETROIT 39.62N 90.68W
05/24/2004 PIKE IL LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN.
1120 PM TSTM WND DMG GRIGGSVILLE 39.71N 90.73W
05/24/2004 PIKE IL LAW ENFORCEMENT
TREES DOWN.
1130 PM TSTM WND DMG CENTRALIA 39.21N 92.13W
05/24/2004 BOONE MO EMERGENCY MNGR
POWER LINES AND TREES DOWN
1150 PM TSTM WND DMG 6 NE JERSEYVILLE 39.18N 90.25W
05/24/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1150 PM TSTM WND DMG 6 S JERSEYVILLE 39.03N 90.33W
05/24/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1200 AM TSTM WND DMG 2 E SCOTTVILLE 39.48N 90.07W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
GRAIN BIN DESTROYED...ROOFS BLOWN OFF HOUSE AND BARN.
1200 AM TSTM WND DMG KEMPER 39.22N 90.17W
05/25/2004 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
1200 AM TSTM WND DMG 3 E JERSEYVILLE 39.12N 90.33W
05/25/2004 JERSEY IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON HIGHWAY 16.
1205 AM TSTM WND DMG MODESTO 39.48N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
SEVERAL TREES DOWN...BLOCKING ROADS.
1205 AM TSTM WND DMG 1 N MODESTO 39.49N 89.98W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
16 POWER POLES DOWN AND POWER LINES DOWN ACROSS HIGHWAY
111.
1210 AM TSTM WND GST 5 NW ST. CHARLES 38.79N 90.52W
05/25/2004 58 MPH ST. CHARLES MO AWOS
1210 AM TSTM WND DMG ST. CHARLES 38.79N 90.52W
05/25/2004 ST. CHARLES MO LAW ENFORCEMENT
SEVERAL TREES BLOWN ONTO HOUSES BY HIGH WINDS
1215 AM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
05/25/2004 ST. LOUIS MO LAW ENFORCEMENT
NUMEROUS TREES DOWN.
1225 AM TSTM WND DMG WOOD RIVER 38.86N 90.08W
05/25/2004 MADISON IL AMATEUR RADIO
GARAGE DAMAGED BY HIGH WINDS...AND TREES BLOWN DOWN.
1230 AM TSTM WND DMG STAUNTON 39.01N 89.79W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
TREES AND POWER LINES BLOCKING ROUTE 4 IN STAUNTON.
1230 AM TSTM WND DMG 2 W BALLWIN 38.59N 90.59W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN.
1230 AM TSTM WND DMG VIRDEN 39.50N 89.77W
05/25/2004 MACOUPIN IL EMERGENCY MNGR
TREE BLOWN ONTO HOUSE.
1234 AM TSTM WND GST LITCHFIELD 39.18N 89.66W
05/25/2004 60 MPH MONTGOMERY IL AWOS
1235 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
SEVERAL TREES DOWN.
1245 AM TSTM WND DMG LEBANON 38.60N 89.82W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN
1245 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES DOWN.
1250 AM TSTM WND DMG SUMMERFIELD 38.60N 89.75W
05/25/2004 ST. CLAIR IL LAW ENFORCEMENT
TREES BLOWN ONTO HOUSES.
1255 AM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/25/2004 BOND IL LAW ENFORCEMENT
TREES DOWN ON NORTH SIDE OF TOWN, BLOCKING SEVERAL ROADS.
0125 AM TSTM WND DMG SHAFTER 39.01N 89.19W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOCKING HIGHWAY 185.
0130 AM TSTM WND DMG VANDALIA 38.98N 89.10W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES BLOWN DOWN...BLOCKING STREETS.
0135 AM TSTM WND DMG ST. ELMO 39.02N 88.85W
05/25/2004 FAYETTE IL LAW ENFORCEMENT
TREES DOWN ON WEST SIDE OF TOWN.
&&
TRUETTThunderstorm Wind, Gasconade
- When
- May 25, 5:30 AM CST
- Where
- Gasconade County, 1 mi N of Owensville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.367, -91.500
Local law enforcement reported trees down on Highway Y near Owensville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Pennsylvania, May 25, 2004$3.5 million · F2 · 1 event
- Damaging Wind in West Virginia, May 25, 20041 death · $15,000 · 52 kt wind · 1 event
- Tornadoes and Hail in Maryland, May 25, 2004$1.5 million · F1 · 19 events
- Hail and Damaging Winds in Missouri, May 25, 2004$1.2 million · 1.75 in hail · 20 events
- Flash Flooding and Flooding in Indiana, May 25 to 26, 2004$1.1 million · 5 events
- Flash Flood in Virginia, May 25, 2004$500,000 · 1 event
- Flood in Wisconsin, May 25 to 31, 2004$500,000 · 1 event
- Hail and Damaging Wind in Missouri, May 25, 2004$350,000 · 55 kt wind · 4 events
- Tornadoes and Flash Flood in Texas, May 25, 2004$135,000 · F0 · 9 events
- Tornado and Hail in Virginia, May 25, 2004$134,000 · F0 · 9 events
- Damaging Winds in Indiana, May 25, 2004$153,000 · 96 kt wind · 3 events
- Hail in Missouri, May 25, 2004$150,000 · 1.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396929.